# SDR ASAA2023072244215

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,044 hours, 12,351 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWR260
- Condition: Leaking
- Location: #2 Eng Vsv
- Part time: 34,816 hours, 10,847 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE LEAKING FUEL AT GATE. 80 DROPS PER MINUTE FROM LEFT VSV DRAIN. GROUNDED - YES. (RESOLVED ON W/O: 1962420 TASKCARD: N/R-00002 ) REMOVED CLAMPS OFF HIGH STAGE VALVE IAW 36-11-06-000-801. REMOVED #2 ENG LEFT HAND VSV ACTUATOR IAW AMM 75-31-01-400-801-F00. INSTALLED #2 ENG LET HAND VSV ACTUATOR UP TO STEP (F)(3)(E) IAW AMM 75-31-01-400-801-F00. 58708 07/25/2023 41950 7/25/2023. COMPLETED INSTALLATION OF #2 L/H VSV REF MM 75-31-01-790-801-F00. CLEAR PLT DEFERRAL, SEAMC MIKE NOTIFIED, C/N 220544.
